A new generalization of the $P_1$ non-conforming FEM to higher polynomial degrees (bibtex)
by M. Schedensack
Reference:
M. Schedensack:A new generalization of the $P_1$ non-conforming FEM to higher polynomial degrees, Comput. Methods Appl. Math., volume 17, no.1, pp.161--185, 2017.
Bibtex Entry:
@ARTICLE{s2017pmp,
  author = {M. Schedensack},
  title = {A new generalization of the ${P}_1$ non-conforming {FEM} to higher polynomial degrees},
  journal = {Comput. Methods Appl. Math.},
  volume = {17},
  number = {1},
  pages = {161--185},
  year = {2017},
}
Powered by bibtexbrowser